# SDR AALA202504217720

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N328TC
- Make and model: Boeing 737-8
- Aircraft serial: 68115
- Aircraft time: 6,048 hours, 2,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT FLASH LIGHT INOPERATIVE. REMOVE AND REPLACED AFT RIGHT FLASHLIGHT BATTERY. PER J/C 09C0005001.
